# SDR DLL10954456

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller/Bracket
- Condition: Missing
- Location: Nr 3 Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, FLAPS DID NOT COME UP BEYOND 8 DEGREES, RETURNED ATL.  FOUND NR 3 RT FLAP IB ACTUATING ROLLER AND BRACKET MISSING.  REPLACED ROLLER AND BRACKET INSTALLED PER ERA 272472-14.  RIGGED VANE ROLLER REF MM 27-51-00.
